# SDR FDEA201408222288

- Difficulty date: August 22, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION EXISTING REPAIR ON AFT CARGO DOOR SILL BEAM BETWEEN FRAME 59 & 64 REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR WAS EVALVATED AND FOUND THE REPAIR WAS MISSING A FASTENER, WAS FOUND COMPARED WITH EA 6-5317-81082   TITLE:FUSELAGE -DEVIATION FROM SRM REPAIR CH 53-17-18 FIG 207-AFT CARGO DOORSILL BEAM REPURTED TO ENGINEER INSTALLED THE MISSING FASTENER PER EA 6-5317-  81082 & SRM51-40-44 AND COMPLETED EO 6-5100-7-5000 PART 1 WAS COMPLETED TITLE :   STRUCTURES-REPAIR CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS   MAJOR PER GMM6-2-100 REVISION123
